# SDR FDEA201109073763

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 82,196 hours, 32,640 cycles
- System (JASC): 3244 · Tire
- Part: Anti-Skid Sys
- Part number: 142109
- Part serial: 121
- Condition: Failed
- Location: Mlg
- Part time: 3,144 hours, 1,543 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, FLAPS 35 FULLY CONFIGURED, GOT LEVEL 2 ANTI SKID FAIL ALERT.  NORMAL GO AROUND RAN QRH.  SECOND APPROACH DID FLAPS 50.  ALERT DID  NOT RETURN.  R & R THE ASCU IAW AMM 32-45-01-4.  PERFORMED ASCU RTS.  OPS CK GOOD.  NO DEFECTS NOTED.  FINAL CLOSED.
